I'm very emotional, I took 2 pregnancy tests a few weeks ago when I thought I was pregnant. Both negative. Since then, I've gained some weight, gotten very emotional, have spotting and random bursts of irritability. I get dizzy a lot and I lost my appetite. I feel nausea a lot but I never throw up and my boyfriend says he has a strong feeling I'm pregnant. I completely lost my sex drive. I am on birth control and whenever I forget to take a pill, 2 days later I get what seems to be my period. And it lasts about 5 days. Could I be pregnant, but still get my "period" which is caused by my pills?
Your emotional issues are more likely caused by your erratic pill usage.
If you have that many symptoms that were caused by pregnancy, you'd have positive pregnancy tests. It takes less hormone to create a positive test than it does to cause your body to undergo nausea and moodiness.
Loss of sex drive is also hormonal - most likely due to your pills.
First and foremost....if you even think you ARE pregnant, I would STOP taking the pill at once. Go to a clinic or OBGYN and get a blood test done. Too early for you to evne think about symptoms of pregnancy....also, I know you are gonna continue to have sex.....so wear a condom for precautionary MEASURE just in case you are NOT preggo......Go Mabel!!!!
What you are experiencing sounds to be likely from a hormonal change in your body.
Your hormones can control many things including your weight and emotional status. One such hormone that may be causing you a problem is thyroxine. If you dont have enough it may cause some funny changes in your body. It may be worth getting this checked by your doctor in a simple blood test. Good luck
i had drunk sex on d 11th nd 12th of april on d 12th it was without a condom it nly lasted a min cuz i knew he didnt hav netin i was on my 3rd day of my period he sed he didnt cum inside me cuz wen he pulled out he came on d bed.im on d pill aswell im due my period on d 8th of may but im gettin dizzy nd gettin cramps iv a normal 28 day cycle nd i worked it out dat i wasnt ovulating at d time..can i be pregnant?how soon can i find out?
since you're on the pill you wouldnt be ovulating. so you should be ok as long as you have been taking your pills the right way. getting dizzy could be a number of other things. maybe youre over stressed, not eating enough, had a slight bug, or even just stood up too fast (i get dizzy when i stand up too fast). and the cramps could be something as simple as needing to go to the bathroom. there are many different things. you could take a pregnancy test maybe the day of your period if you dont get it and you could probably get an accurate result.